Alert archive / New York / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 30, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jun 14, 2021, 1:00 AM EDT for Oneida County, New York. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2021, 1:00 AM EDT (05:00 UTC)
- Expired
- Jun 14, 2021, 1:45 AM EDT
- In force
- 45 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Oneida County, NY
The radar
The Ft Drum radar (KTYX), 58 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 5.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1539 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
463
WUUS51 KBGM 140500
SVRBGM
NYC065-140545-
/O.NEW.KBGM.SV.W.0030.210614T0500Z-210614T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
100 AM EDT Mon Jun 14 2021
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
Oneida County in central New York...
* Until 145 AM EDT.
* At 100 AM EDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Highmarket to near Rome, moving
east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Delta Lake around 110 AM EDT.
Rome around 115 AM EDT.
Floyd and Oriskany around 120 AM EDT.
Stittville around 130 AM EDT.
Holland Patent around 135 AM EDT.
Boonville around 140 AM EDT.
Trenton, Forestport and Trenton Falls around 145 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4333 7508 4330 7515 4326 7516 4325 7515
4326 7514 4323 7508 4322 7507 4316 7512
4314 7571 4316 7573 4316 7575 4344 7584
4348 7581 4342 7553 4361 7511
TIME...MOT...LOC 0500Z 267DEG 21KT 4349 7564 4318 7552
HAIL...<.75IN
WIND...60MPH
$$
DJN1 follow-up statement
257
WWUS51 KBGM 140520
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
120 AM EDT Mon Jun 14 2021
NYC065-140545-
/O.CON.KBGM.SV.W.0030.000000T0000Z-210614T0545Z/
Oneida NY-
120 AM EDT Mon Jun 14 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR ONEIDA COUNTY...
At 120 AM EDT, severe thunderstorms were located along a line
extending from near Boonville to Oriskany, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Oriskany and Stittville around 125 AM EDT.
Boonville and Holland Patent around 130 AM EDT.
Barnveld around 135 AM EDT.
Trenton Falls around 140 AM EDT.
Forestport and Alder Creek around 145 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4333 7508 4330 7515 4326 7516 4325 7515
4326 7514 4323 7508 4322 7507 4316 7512
4314 7571 4316 7573 4316 7575 4344 7584
4348 7581 4342 7553 4361 7511
TIME...MOT...LOC 0520Z 272DEG 24KT 4349 7543 4317 7533
HAIL...<.75IN
WIND...60MPH
$$
DJNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 9:19 PM EDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jun 13, 9:19 PM EDT, 3 hours 41 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 919 PM EDT Sun Jun 13 2021 .SYNOPSIS... Scattered showers and thunderstorms are expected through tonight. A few storms may produce damaging winds and heavy rain, with localized flooding possible. Scattered showers and thunderstorms continue Monday, as another disturbance drops through the region. Though a small chance of showers lingers Tuesday, drier and cooler weather is anticipated for midweek. && .NEAR TERM /THROUGH MONDAY NIGHT/... 910 PM Update... Made rather significant changes to the forecast for this evening to reflect latest radar trends. Convection has fired up along the Central Southern Tier of NY to the southern Finger Lakes along a corridor of enhanced CAPE and closer to the upper level trough. A few Severe Thunderstorm Warnings have already been issued for this part of the CWA. Meanwhile, farther south, across our Northeast PA counties, conditions have been mainly dry with just a few light showers around. Therefore adjusted PoPs to upgrade the Central Southern Tier of NY and Finger Lakes regions to likely and adjust PoPs downward farther south. Now that it is post-sunset, instability will likely be on the downward trend as the rest of this evening progresses and therefore the severe thunderstorm threat will likely decrease over the next few hours. Will let the Severe Thunderstorm Watch for the Northern Tier of PA/Wyoming Valley ride until its scheduled expiration at 02Z/10PM EDT. 640 PM Update... So far, the strongest storms in PA have stayed west of our CWA (more across Central PA), closer to the upper level trough and greater shear. Despite instability present across the Northern Tier of PA and the Wyoming Valley, the lack of enough lift has prevented much thunderstorm development up to this point. Still expecting coverage of scattered showers and thunderstorms to increase throughout this evening as the trough approaches, but the overall extent of the severe weather potential for the above mentioned areas (where a Severe Thunderstorm Watch remains in effect until 10PM) is somewhat questionable. The greatest coverage of showers and storms may not be until after sunset and by then, diurnally-driven instability will be waning. That being said, we are not making any changes to the Watch at this point and this will be re-evaluated with the next forecast update. Any storms that do develop with have the potential to bring locally heavy rainfall. In terms of tweaks to the official forecast, mainly made adjustments to PoPs to better reflect current radar trends. Otherwise, the previous discussion below remains valid. 320 PM Update... Latest RAP13 analysis shows a band of low level convergence focused over the Northern Tier of PA, though this is not readily apparent in surface obs. Instability axis extends across pretty much the same area, but continues eastward into the Catskills and Poconos, where cloud cover has eroded over the past couple of hours. Further north, rather dry air in the low levels is limiting instability despite slightly cooler air in the mid-levels -- note lower 50s dewpoints and even 47 at ITH which would be questionable if not for the 50 at Cortland. Meanwhile, and upper level trough is moving across SW Ontario, evident in satellite imagery, while a surface trough/weak cold front tries to take shape from far western NY into eastern Ohio, masked somewhat by the lake breeze downwind of Lake Erie. Expect isolated showers and thunderstorms to increase in coverage across the Northern Tier of PA, with a general eastward progression, with stronger cells perhaps curving more to the southeast as they tap into the mid-level flow. Additional thunderstorms are expected to develop along the surface trough early this evening, and will spread east into our area, including the Southern Tier and parts of the Finger Lakes where destabilization can occur. Expect several clusters of storms to be on-going by nightfall, with some heavy rain potential as storms may try to train along old leftover boundaries. The greatest risk of heavy rainfall will be over NE PA, where low- level theta-e ridging looks to lay across, nosing into the Catskills/Poconos overnight. Mid-level dry air will promote strong thunderstorm wind gusts early on, with isolated hail possible given steeper lapse rates, but as soundings become more modified/moist, heavy rain will become the primary threat. For Monday, the main upper trough will swing into southwestern Ontario, with several bands of rain and embedded thunder possible. Additional strong to severe thunderstorms can't be ruled out again, but will be highly dependent on how convection evolves overnight into the morning hours. At this time, it appears areas east of I-81 will be most likely to recover and destabilize before the main trough swings through. 1145 AM Update... Low clouds are rapidly breaking up and are currently limited to the Catskills and NE PA, with plenty of sunshine filling in to the north and west. With strong surface heating, we could see temperatures in parts of the Mohawk Valley climb well into the middle or even upper 80s by this afternoon. Thunderstorm potential remains a challenging forecast. HRRR and other high-res models suggest weak low level convergence will develop along a line roughly from ELM-SYR with southwest flow to the west of the boundary, and backed S to SSE flow to its east, apparently influenced by differential heating on either side of the dissipating cloud layer. Meanwhile, RAP13, NAM, other models suggest moderate instability will develop across the Twin Tiers by this afternoon, with SBCAPE vales of 1000-1500 J/KG, and minimal CIN. Despite the collocation of the low level convergence and instability, many of these same models struggle to initiate convection without a larger-scale trigger. That trigger, a shortwave trough currently over Lake Huron, doesn't look to arrive into western NY/PA until around 00Z, assuming it is being properly initialized. For now, kept at least a "Chance" PoP in the SW part of the CWA and extending E-NE along the low level convergence zone early this afternoon, but the better chances for thunderstorms may not come until later this afternoon into this evening, with a focus mainly south of the Southern Tier. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... 300 PM Update... Some patchy fog could hang around Tuesday morning, but should lift soon after sunrise. A couple of weak shortwaves and low level moisture will provide some support for a few spotty showers on Tuesday. With a few hundred J/kg of CAPE present, afternoon thunderstorms are also possible. Not much is expected for accumulations, up to a couple of tenths at best. Highs will only be in the upper 60s to mid 70s as northerly flow advects cooler air into the area. Showers and skies clear out Tuesday night as high pressure moves in. Overnight lows will fall into the 40s and 50s Sunny skies are in store for Wednesday. However, with northerly flow still present, highs will once again be in the upper 60s to mid 70s. This cooler air will provide plenty of natural AC as lows drop into the 40s Wednesday night. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... 300 PM Update... The start of the long term period will start out quiet. High temps on Thursday will be in the 70s and the lows will fall into the upper 40s and low 50s. Friday will also be fairly quiet, but the pattern begins to shift. A ridge moves through and flow becomes more southwesterly, bringing warmer air and moisture to the area. Highs will be closer to 80 on Friday. Chances for precipitation increase Friday evening as a cold front approaches the area. This cold front will bring rain showers and possibly some thunderstorms through Saturday night. Models still differ on the timing of this system with GFS still being the faster solution, so followed National Blend of Guidance (NBM) for the timing which is a little slower like the ECMWF. Sunday looks to be cooler to finish out the weekend with also a slight chance for showers with the passing of a weak system. && .AVIATION /01Z MONDAY THROUGH FRIDAY/... Scattered showers and thunderstorms are expected tonight, especially this evening across the Twin Tiers. Right now, confidence in thunder was only high enough to include in the TAF at KBGM and KELM in two hour TEMPO groups this evening. Elsewhere, an isolated thunderstorm cannot be ruled out, but confidence is not high enough to include in the TAF just yet. Will continue to monitor this potential for potential amendments if necessary. In terms of restrictions, mainly VFR conditions early this evening will likely give way to at least Fuel Alternate ceiling restrictions overnight at all TAF sites with the exception of KSYR. Best chance for IFR conditions will be at KAVP, KBGM, and KELM. Patchy fog/mist is also possible. Conditions are expected to return to VFR by Monday afternoon, with KAVP likely being the last terminal to do so. Another round of scattered showers and thunderstorms is expected Monday afternoon, although confidence in thunder is too low at this time to include in the TAFs. This will be fine-tuned in the upcoming TAF issuances. Outlook... Monday night...Some restrictions possible with lower ceilings and/or patchy fog. Tuesday...Chance of additional showers and thunderstorms/brief restrictions, otherwise mainly VFR. Tuesday night through Friday...Mainly VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...BJG/MPH NEAR TERM...BJG/MPH SHORT TERM...BTL LONG TERM...BTL AVIATION...BJG
Hazardous weather outlook, Jun 13, 10:12 PM EDT, 2 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 1012 PM EDT Sun Jun 13 2021 NYZ009-015>018-022>025-036-037-044>046-055>057-150215- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango- Otsego-Tioga-Broome-Delaware- 1012 PM EDT Sun Jun 13 2021 This Hazardous Weather Outlook is for central New York. .DAY ONE...Tonight. Scattered showers and thunderstorms are expected to continue overnight. A few of these storms may contain gusty winds and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional showers and thunderstorms will affect the area on Monday, mainly near and east of I-81. Gusty wind gusts and locally heavy rainfall will be the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ062-PAZ038>040-043-044-047-048-072-150215- Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna- Luzerne-Pike-Southern Wayne- 1012 PM EDT Sun Jun 13 2021 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. Scattered showers and thunderstorms are expected to continue overnight. A few of these storms may contain gusty winds and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional showers and thunderstorms will affect the area on Monday, with a few strong to severe thunderstorms possible again, mainly near and east of I-81. Damaging wind gusts and locally heavy rainfall will be the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 13, 9:58 PM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
958 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM TSTM WND DMG 2 SSE READING CENTER 42.41N 76.92W
06/13/2021 SCHUYLER NY LAW ENFORCEMENT
POWERLINES DOWN WITH POWERPOLES SNAPPED.
&&
BJGSpecial weather statement, Jun 13, 10:43 PM EDT, 2 hours 17 minutes before
Special Weather Statement National Weather Service Binghamton NY 1043 PM EDT Sun Jun 13 2021 NYZ022-024-140315- Steuben-Chemung- 1043 PM EDT Sun Jun 13 2021 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN CHEMUNG AND SOUTHEASTERN STEUBEN COUNTIES... At 1043 PM EDT, radar indicated strong thunderstorms were located along a line extending from Coopers Plains to near Lawrenceville. Movement was east at 25 mph. Wind gusts up to 50 mph and nickel size hail are possible with these storms. These storms will be near... Corning and Painted Post around 1050 PM EDT. Hornby and South Corning around 1055 PM EDT. East Corning around 1105 PM EDT. Big Flats around 1110 PM EDT. Southport around 1115 PM EDT. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4226 7719 4227 7685 4200 7688 4200 7725 TIME...MOT...LOC 0243Z 272DEG 20KT 4220 7713 4194 7720 DJN
Local storm report, Jun 13, 10:47 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1047 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG SAVONA 42.28N 77.22W
06/13/2021 STEUBEN NY EMERGENCY MNGR
MULTIPLE HARDWOOD AND PINE TREES SNAPPED. ROOF OFF
TRAILER AND THROWN INTO NEIGHBOR'S YARD.
&&
DJPSpecial weather statement, Jun 13, 10:47 PM EDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1047 PM EDT Sun Jun 13 2021
NYZ015>018-140345-
Onondaga-Southern Cayuga-Seneca-Yates-
1047 PM EDT Sun Jun 13 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SENECA...YATES...
NORTHWESTERN CAYUGA AND NORTHWESTERN ONONDAGA COUNTIES...
At 1047 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Cato to near Lyons to near Vine
Valley. Movement was east at 20 mph.
Wind gusts up to 50 mph and nickel size hail are possible with these
storms.
These storms will be near...
Lysander and Potter around 1110 PM EDT.
Waterloo and Plainville around 1115 PM EDT.
Jordan and Ferguson Corners around 1120 PM EDT.
Seneca Falls and Lehigh Vallley Junction around 1125 PM EDT.
Baldwinsville and Penn Yan around 1130 PM EDT.
Cayuga and Canoga around 1135 PM EDT.
Union Springs and Milo Center around 1140 PM EDT.
Auburn and Romulus around 1145 PM EDT.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4276 7731 4277 7697 4301 7696 4303 7650
4323 7647 4323 7630 4321 7626 4324 7627
4324 7626 4320 7622 4322 7620 4327 7621
4323 7611 4290 7648 4255 7696 4258 7737
4267 7737
TIME...MOT...LOC 0247Z 286DEG 18KT 4319 7666 4301 7702 4278 7734
DJNSpecial weather statement, Jun 13, 11:58 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1158 PM EDT Sun Jun 13 2021
NYZ015>018-140430-
Onondaga-Southern Cayuga-Seneca-Yates-
1158 PM EDT Sun Jun 13 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SENECA...YATES...
NORTHWESTERN CAYUGA AND NORTHWESTERN ONONDAGA COUNTIES...
At 1158 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Weedsport to Waterloo to near Italy.
Movement was east at 20 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Auburn, Van Buren, Baldwinsville, North Syracuse, Seneca Falls,
Solvay, Waterloo, Penn Yan, Romulus and Fayette.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4270 7736 4276 7731 4277 7697 4287 7698
4287 7696 4300 7697 4301 7695 4303 7650
4310 7650 4311 7647 4318 7648 4314 7613
4254 7687 4254 7690 4249 7693 4255 7715
4258 7715 4257 7722 4262 7737
TIME...MOT...LOC 0358Z 282DEG 17KT 4310 7654 4289 7683 4258 7724
DJNSpecial weather statement, Jun 14, 12:34 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1234 AM EDT Mon Jun 14 2021
NYZ015>017-025-140500-
Southern Cayuga-Seneca-Yates-Tompkins-
1234 AM EDT Mon Jun 14 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SENECA...NORTHEASTERN
YATES...SOUTHWESTERN CAYUGA AND NORTH CENTRAL TOMPKINS COUNTIES...
At 1234 AM EDT, a strong thunderstorm was located over Dresden, or 7
miles northeast of Penn Yan, moving east at 35 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Romulus, Fayette, Fleming, Genoa, Ledyard, Union Springs, Aurora,
Ovid, Interlaken and Dresden.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.
LAT...LON 4277 7697 4278 7697 4291 7653 4260 7646
4263 7698 4276 7699
TIME...MOT...LOC 0434Z 266DEG 29KT 4272 7692
MWGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:05 PM EDT | Severe Thunderstorm Warning | BGM | Steuben | 40 min |
| Jun 13, 8:15 PM EDT | Special Weather Statement | BGM | Steuben | 45 min |
| Jun 13, 8:22 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Steuben, Tompkins, Yates | 38 min |
| Jun 13, 8:43 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chemung, Schuyler, Seneca, Steuben, Tioga and 2 more | 47 min |
| Jun 13, 9:04 PM EDT | Special Weather Statement | BGM | Steuben | 41 min |
| Jun 13, 9:27 PM EDT | Special Weather Statement | BGM | Schuyler, Tompkins | 33 min |
| Jun 13, 9:43 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Tompkins | 27 min |
| Jun 13, 10:43 PM EDT | Special Weather Statement | BGM | Chemung | 32 min |
| Jun 13, 10:47 PM EDT | Special Weather Statement | BGM | Cayuga, Seneca, Yates | 58 min |
| Jun 13, 11:58 PM EDT | Special Weather Statement | BGM | Cayuga, Seneca, Yates | 32 min |
| Jun 14, 12:18 AM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 27 min |
| Jun 14, 12:34 AM EDT | Special Weather Statement | BGM | Seneca | 26 min |
| Jun 14, 12:39 AM EDT | Tornado Warning | BGM | Onondaga | 36 min |
| Jun 14, 1:01 AM EDT | Areal Flood Advisory | BGM | Cayuga, Madison, Onondaga | 119 min |
| Jun 14, 1:08 AM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 30 min |
| Jun 14, 1:35 AM EDT | Areal Flood Advisory | BGM | Madison, Oneida | 115 min |
| Jun 14, 1:41 AM EDT | Severe Thunderstorm Warning | BGM | Oneida | 34 min |
| Jun 14, 2:43 AM EDT | Special Weather Statement | BGM | Oneida | 32 min |
| Jun 14, 3:00 AM EDT | Special Weather Statement | BGM | Tioga | 30 min |
| Jun 14, 3:17 AM EDT | Special Weather Statement | BGM | Oneida | 28 min |
| Jun 14, 3:22 AM EDT | Areal Flood Advisory | BGM | Madison, Oneida | 3 hr |
| Jun 14, 2:12 PM EDT | Special Weather Statement | BGM | Oneida | 48 min |
| Jun 14, 2:26 PM EDT | Special Weather Statement | BGM | Madison | 34 min |
| Jun 14, 2:41 PM EDT | Areal Flood Advisory | BGM | Madison | 2 hr |
| Jun 14, 2:47 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 43 min |
| Jun 14, 2:53 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 38 min |
| Jun 14, 3:17 PM EDT | Special Weather Statement | BGM | Oneida | 43 min |
| Jun 14, 3:30 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 45 min |
| Jun 14, 3:51 PM EDT | Special Weather Statement | BGM | Otsego | 24 min |
| Jun 14, 3:55 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 50 min |
| Jun 14, 4:45 PM EDT | Areal Flood Advisory | BGM | Otsego | 2 hr |
| Jun 14, 4:48 PM EDT | Special Weather Statement | BGM | Delaware | 27 min |
| Jun 14, 4:51 PM EDT | Special Weather Statement | BGM | Otsego | 39 min |
| Jun 14, 5:15 PM EDT | Special Weather Statement | BGM | Sullivan | 45 min |
| Jun 14, 5:27 PM EDT | Areal Flood Advisory | BGM | Delaware | 102 min |
| Jun 14, 5:38 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 37 min |
| Jun 14, 6:15 PM EDT | Special Weather Statement | BGM | Orange | 15 min |
Nearby
Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.